MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding falsely depressed erroneous urinary/cerebrospinal fluid protein (ucfp) results obtained on four (4) patient samples on an atellica ch 930 instrument.The samples were reprocessed due to the quality control recovering outside qc ranges.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported falsely depressed urinary/cerebrospinal fluid protein (ucfp) results were obtained on four (4) patient samples on an atellica ch 930 instrument (s/n (b)(6) ).The erroneous results were reported to the physician(s) and were not questioned.The same samples were reprocessed on an alternate atellica ch 930 instrument (s/n (b)(6) ).The reprocessed higher results obtained were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) results.
 
Additional Manufacturer Narrative
Additional information (05-aug-2025): siemens healthineers has confirmed, through an internal investigation of customer complaints, the potential for falsely depressed patient, quality control (qc), and/or calibration results.The observations have been isolated to the initial replicate(s) of a freshly punctured atellica ch ucfp reagent well that has been stored onboard the system.The issue is intermittent and will not occur in all packs or wells.The issue may be observed with all sample types (urine and cerebrospinal fluid) for any atellica ch ucfp reagent lot on an atellica ch or ci analyzer.The maximum negative bias observed during the investigation was -19.0 mg/dl (-190 mg/l).Us customers were notified through urgent medical device correction (umdc letter achc25-07.A.Us), titled ¿potential for falsely depressed results with the atellica ch ucfp assay¿ and ous customers were identified through urgent field safety notice (ufsn letter, achc 25-07.A.Ous) of the potential for falsely depressed patient, quality control (qc), and/or calibration results.The umdc and ufsn provide instructions for customers to perform qc on each well.The customer is operational.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00141 was filed on 25-jun-2024.

Brand Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key19605916
Report Number2432235-2024-00141
Device Sequence Number8486141
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2024
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number130273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/13/2025
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-08/13/2025-004-C
Patient Sequence Number1
Patient SexUnknown